# SDR 2001F00537

- Difficulty date: August 13, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N397LG
- Make and model: Snias AS350B3
- Aircraft serial: 3268
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: B1894522282A
- Part serial: 687366
- Condition: Inoperative
- Location: Instrument Panel
- Part time: 23 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLOCK IS INOPERATIVE.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.  (M)
